# SDR AALA20140930001

- Difficulty date: September 29, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 47,594 hours, 16,408 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D75D95120111
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LOCATOR SIGN ARROW AT FWD WALL OF RT NR 4 AFT LAVATORY INOPERATIVE.  SECURED CONNECTOR.  OPERATIONS CHECKED NORMAL.
